# SDR SIMA200120101

- Difficulty date: July 20, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BUF - FLT 5194 - DURING CLIMB-OUT, NR 2 ENGINE TORQUE SURGING PLUS/MINUS 7 PERCENT.  CLEANED TORQUE SENSOR IAW AMM.  OPS CHECK GOOD.  (M)
